# SDR REXA2016003010389

- Difficulty date: March 1, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESS BULKHEAD FWD FACE, ABOVE FLOOR, RT LOWER SIDE, WEB IS GOUGED.  CUT OUT DAMAGE & INSTALLED REPAIR IAW  REO 601R-53-61-1285 REV D VIEW R.
